On the Steinberg Characters of Finite Chevalley Groups.
Mathematische Zeitschrift, Tome 117 (1970), pp. 272-288
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1970__117_171427,
author = {James A. Green},
title = {On the {Steinberg} {Characters} of {Finite} {Chevalley} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {272--288},
year = {1970},
volume = {117},
zbl = {0219.20003},
url = {http://geodesic.mathdoc.fr/item/MZ_1970__117_171427/}
}
James A. Green. On the Steinberg Characters of Finite Chevalley Groups.. Mathematische Zeitschrift, Tome 117 (1970), pp. 272-288. http://geodesic.mathdoc.fr/item/MZ_1970__117_171427/